# SDR USAA2011091500012

- Difficulty date: August 24, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 56,078 hours, 20,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 140N250532
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CRACK ON FLOOR PANEL ATTACH ANGLE BETWEEN BS 1620 TO BS 1640, BL 0.  REPLACED FLOOR PANEL ATTACH ANGLE BETWEEN BS 1620 TO BS 1640, BL 0 IAW B757 SRM 51-40-02 FIG 5.
